CONFERENCE PROGRAM

DATE/TIME	EVENT	SPONSOR
	FRIDAY 21ST OCTOBER	
10.00am-12.00pm	Sunix User Group Workshop	
1.00-3.00pm	Optomate User Group Workshop	
3.00 - 5.00pm	Registration	
5.00 - 6.00pm	Welcome Drinks	HOYA
6.00 - 9.00pm	Trade Show	

PROVISION CONFERENCE APP

PROVISION CONFERENCE APP The ProVision Conference App is an essential part of your conference experience, providing you with all the information needed to make the most of all-conference keynotes, workshops, and social events. The App will provide you with a schedule of all events, interactive maps to show you where to go, allow you to connect with your peers, participate in live polls, event reviews, social news feed and so much more. Prior to the conference an email will be sent to all those registered to attend with instructions on how to download and use the ProVision Conference App throughout the event.

	DATE/TIME	EVENT	SPEAKER	SPONSOR	
	SATURDAY 22ND OCTOBER - DAY				
	8.00 – 9.00am	Pre-session coffee		Eyes Right Optical and Modstyle	
	8.00 - 9.00am	Registration			
	8.35 - 9.00am	Official Welcome	Ian Bluntish & Tony Jones		
Keynote #1	9.00 – 10.00am	The Power of Positive Energy Moving Forward	Julie Cross	My Health 1st	
	10.00 - 10.30am	Morning Tea		Eyes Right Optical and Modstyle	
	10.30 - 11.00am	The Inaugural Micheal Knipe Address	Ian Bluntish		
	11.00 - 11.10am	10 minutes with CooperVision	Michelle North		
Keynote #2	11.10am - 12.10pm	Creating the Business of Your Dreams	Keith Abraham	CooperVision	
	12.20 – 1.20pm	Lunch		Safilo	
Keynote #3	1.20 – 2.50pm	Creating a Mentally Healthy Small Business	Leanne Faulkner		
	2.50 – 3.20pm	Afternoon Tea		Eyes Right Optical and Modstyle	
	3.20 – 3.30pm	10 minutes with CR Surfacing	Sasha Sergejew		
Keynote #4	3.30 – 4.30pm	Gen Y & Z: Understanding Our Consumers of Tomorrow	Katrina McCarter	CR Surfacing	
	4.30pm	Close Day 1			

DATE/TIME	EVENT	SPEAKER	SPONSOR		
SATURDAY 22ND OCTOBER - NIGHT					
6.00 – 7.00pm	Pre Dinner Drinks		Marchon		
7.00 - 9.30pm	Awards Dinner		Rodenstock		
	10 minutes with Rodenstock	Tim McCann			
	Supplier Awards				
9.30pm – 1.00am	After Party		Maui Jim		

	DATE/TIME	EVENT	SPEAKER	SPONSOR	
	SUNDAY 23RD OCTOBER				
	8.00 – 9.00am	Pre Session Coffee		Eyes Right Optical and Modstyle	
	9.00 – 10.30am	Workshops - Members will have the option to choose one workshop to attend			
	Workshop 1	Future Planning Succession	ProVision		
	Workshop 2	Digital Marketing	ProVision		
	Workshop 3	Business Growth Strategies	ProVision		
	10.30 - 11.15am	Morning Tea		Eyes Right Optical and Modstyle	
	11.15 - 11.25am	10 minutes with HOYA	Craig Chick		
Keynote #5	1125am- 12.25pm	Stand Up for Your Future	Steve Sammartino	НОҮА	
	12.30 – 1.40pm	Lunch		Johnson & Johnson	
	1.40-2.15pm	ProVision Key Initiatives	Tony Jones		
	2.15-2.25pm	10 minutes with Essilor	Marco Caccini		
Keynote #6	2.25-3.25pm	The Art of Taking Risks to Achieve your Goals	Dylan Alcott	Essilor	
	3.25-3.35pm	Summary & Close Conference			
	3.40 – 4.00pm	Afternoon Tea and Finish		Eyes Right Optical and Modstyle	

The dress code for Look Forward is business casual for all plenary and social functions apart from the Awards Dinner which will be lounge suit/after 5.